# SDR A6WA201312014390

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: External Power
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC EXTERNAL POWER RECEPTACLE SUPPORT STRUCTURE PN 600-33283-33 CRACKED ON INNER & OUTER SIDE OF HOUSING.  R & R AC EXTERNAL POWER SUPPORT STRUCTURE HOUSING IAW BA GREO 601R-53-11-009 REV A, CRJ 200 SRM 51-42-06 & 51-42-13, 51-42-21.
